# SDR HALA20250407103

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 47,058 hours, 7,606 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 46,182 hours, 7,430 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING COMPLETION OF T/C: 330-783201-R2-1-2 FOUND #2 ENG OVERSPEED PROBE CHAFED. REMOVED AND REPLACED LP TURBINE OVERSPEED ELECTRICAL HARNESS W/REF TO A330 AMM 71-52-81. OK FOR SVC. EEC BITE TEST OK.
